# SDR 03FDEA01258

- Difficulty date: August 12, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 26,239 hours, 15,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LOWER FLANGE OF FLOORBEAM BS 720 LBL 46 TO RBL 46 WL 200.   REMOVED CORROSION ON BS 720 FLOORBEAM LOWER CHORD LBL 46 TO RBL 46, WL 200.  ALL AREAS WITHIN LIMITS EXCEPT AT LBL 5 AND THIS AREA WAS REPAIRED PER FED EX EA 7-  5310-72309.
